Odd Adderall side effect?

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Odd Adderall side effect?

Viewing 2 reply threads
  • Author
    Posts
    • #110270
      3DogNight
      Participant

      I started 10mg twice daily of Adderall last week and I have a side effect that I can find zero info on. I even asked the pharmacist. I’m experiencing a burning feeling in my forehead, with varying feelings of pressure. The best way I can describe it is that it feels as if I’ve put icy hot on my forehead. I can pretty much get rid of the sensation with an ice pack, but I can’t just keep one on my head all hours of the day. Sometimes it’s present when I wake up. Sometimes I might go basically all day without it. I can’t pinpoint it, and there is nothing out there on this. It’s the only new thing in my life. My blood pressure and everything is fine. It didn’t start until the Adderall. Does anyone know what might be going on? Is it just a weird start up effect with so little chance of happening that they don’t even list it? Any opinions appreciated.

    • #110299
      Penny Williams
      Keymaster

      Talk to your prescribing doctor about this.

      Penny
      ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism

    • #110440
      mysteriousmarissa
      Participant

      I would suggest looking up the name of Manufacture listed on your current prescription bottle. Not all generic Adderall’s are the same. I just recently discovered that. And as well as with generic Xanax. Not all generic Xanax are the same. Always Research the Manufacturing company listed on the bottle. And ask the pharmacist to list the names that they have in stock and ones that can be ordered in just for you. They can do this and they can also tell you what other pharmacy’s have it in stock nearby. Best of luck and Godspeed !

Viewing 2 reply threads

You must be logged in to reply to this topic.